Công bố năm 2006

  1. Bùi Công Cường, D. T. Long, H. V. Long, Two approaches to nonlinear function approximation problems. Journal of Computer Science and Cybernetics, 22 (2006), 123 - 133, (in Vietnamese).
  2. Bùi Công Cường, N.D.Phuoc Eds, Fuzzy Systems, Neural Networks and Applications. Science and Technology Pub., (Second Edition)(2006) (in Vietnamese).
  3. Lê Tuấn Hoa, Đại số tuyến tính qua các ví dụ và bài tập, NXB ĐHQG 2006, 448 tr. Linear Algebra: examples and problems, in Vietnamese.
  4. Phan Thành An, Stability of generalized monotone maps with respect to their characterizations, Optimization, 55 (2006),  289-299.
  5. Lưu Hoàng Đức, Achim Ilchmann, Stefan Siegmund and Peter Taraba , On stability of linear time-varying second-order differential equations,  Quart. Appl. Math. 64 (2006), 137–151.
  6. Tran Hung Thao, An approximate approach to fractional analyis for finance, Nonlinear Anal.: Real World Appl. 7 (2006), 124–132.
  7. Hà Minh Lam, M. Morales, On the symmetric and Rees algebras of some binomial ideals, Vietnam J. Math. 34 (2006), 63 - 70.
  8. B. S. Mordukhovich, N. M. Nam, Nguyễn Đông Yên, Frechet subdifferential calculus and optimality conditions in nondifferentiable programming, Optimization 55 (2006), 685 - 708.
  9. G. M. Lee, N. N. Tam, Nguyễn Đông Yên, Continuity of the solution map in quadratic programs under linear perturbations, J. Optim. Theory Appl. 129 (2006), 415 - 423.
  10. G. M. Lee, N. N. Tam, Nguyễn Đông Yên, Lower semicontinuity of the KKT point set in quadratic programs under linear perturbations, Vietnam J. Math. 34 (2006), 411 - 422.
  11. Nguyen Khac Viet, Nguyen Van Khiem, A geometric characterization of extremal sets in $l_p$ spaces, J. Math. Anal. Appl. 321 (2006), 479 - 489.
  12. Nguyen Khac Viet, N. Van Khiem, An infinite-dimensional generalization of Jung's theorem. Mat. Zametki 80 (2006), N0 2, 231 - 239; English transl.: Math. Notes 80 (2006), 224 - 232 (in Russian).
  13. Tran Van Bang, Tran Duc Van, Viscosity solutions of the Cauchy problem for second-order nonlinear partial differential equations in Hilbert spaces, Electron. J. Differential Equations 2006, 15 pp.
  14. Tran Duc Van and Nguyen Duy Thai Son, Hopf-Lax-Oleinik-type estimates for viscosity solutions to Hamilton-Jacobi equations with concave-convex data, Vietnam J. Math. 34 (2006), 209 - 239.
  15. Kieu Van Hung, Do Long Van, Prime decomposition problem for several kinds of regular codes. In: Theoretical aspects of computing - ICTAC 2006, 213 - 227, Lecture Notes in Comput. Sci., 4281, Springer, Berlin, 2006.
  16. Hoàng Tụy, N. T. Hoai-Phuong, Optimization under composite monotonic constraints and constrained optimization over the efficient set. Global optimization, 3 - 31, Nonconvex Optim. Appl. 84, Springer, New York, 2006.
  17. Hoàng Tụy, Michel Minoux, and N. T. Hoai-Phuong, Discrete monotonic optimization with application to a discrete location problem, SIAM J. Optim. 17 (2006), 78 - 97.
  18. Nguyen Thi Hoai Phuong, Hoàng Tụy, Faiz Al-Khayyal, Optimization of a quadratic function with a circulant matrix, Comput. Optim. Appl. 35 (2006), 135 - 159.
  19. Maria Evelina Rossi, Ngô Việt Trung, Giuseppe Val, Castelnuovo-Mumford regularity and finiteness of Hilbert functions, Commutative algebra, 193 - 209, 2006, preprint arXiv:math/0407398.
  20. Ngô Đắc Tân, Le Xuan Hung, On colorings of split graphs, Acta Math. Vietnamica 31 (2006) 195 -204.
  21. Cao Huy Linh, Ngô Việt Trung, Uniform bounds in generalized Cohen-Macaulay rings, J. Algebra 304 (2006), 1147 - 1159, preprint arXiv:math/0606639.
  22. Ngô Việt Trung, Integral closures of monomial ideals and Fulkersonian hypergraphs, Vietnam J. Math. 34 (2006), 489 - 494.
  23. Tran Hung Thao, An approximate approach to fractional analysis for finance, Nonlinear Anal.: Real World Appl. 7 (2006), 124 - 132.
  24. Le Cong Thanh, On the approximability of Max-Cut, Vietnam J. Math. 34 (2006), 389 - 395.
  25. Nguyễn Quốc Thắng, Corestriction principle for non-abelian cohomology of reductive group schemes over arithmetical rings, Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), 147 - 151.
  26. N. B. Minh, Nguyễn Xuân Tấn, On the existence of solutions of quasi-equilibrium problems with constraints, Math. Methods Oper. Res. 64 (2006), 17 - 31.
  27. Lai-Jiu Lin, Nguyễn Xuân Tấn, On systems of quasivariational inclusion problems of type I and related problems, Vietnam J. Math. 34 (2006), 423 - 440.
  28. Ngô Đắc Tân, A note on maximal nonhamiltonian Burkard-Hammer graphs, Vietnam J. Math. 34 (2006), 397 - 409.
  29. Ngô Đắc Tân, Ch. Iamjaroen, A necessary condition for maximal nonhamiltonian Burkard-Hammer graphs, J. Discrete Math. Sci. Cryptogr. 9 (2006), 235 - 252.
  30. Laura Ghezzia, Huy Tài Hà, Olga Kashcheyeva, Toroidalization of generating sequences in dimension two function fields. J. Algebra 301 (2006), 838 - 866.
  31. Ian M. Aberbach, Laura Ghezzi and Huy Tài Hà, Homology multipliers and the relation type of parameter ideals, Pacific J. Math. 226 (2006), 1 - 39.
  32. B. T. Anh, Nguyễn Khoa Sơn, and D. D. X. Thanh, Robust stability of Metzler operator and delay equation in $L^p([-h,0];X)$, Vietnam J. Math. 34 (2006), 357 - 368.
  33. Phạm Hữu Sách, D. S. Kim and G. M. Lee, Invexity as necessary optimality condition in nonsmooth programs, J. Korean Math. Soc. 43 (2006), 241 - 258.
  34. Phạm Hữu Sách, Hartley proper efficiency in multiobjective optimization problems with locally Lipschitz set-valued objectives and constraints, J. Global Optim. 35 (2006), 1 - 25.
  35. Phạm Hữu Sách, D. S. Kim and G. M. Lee, Strong duality for proper efficiency in vector optimization, J. Optim. Theory Appl. 130 (2006), 139 - 151.
  36. James Liu, Gaston N'Guérékata2, Nguyen Van Minh, Vu Quoc Phong, Bounded solutions of parabolic equations in continuous function spaces, Funkcial. Ekvac. 49 (2006), 337 - 355.
  37. Vũ Ngọc Phát, Global stabilization for linear continuous time-varying systems, Appl. Math. Comput. 175 (2006), 1730 - 1743.
  38. Vũ Ngọc Phát, Satiracoo Pairote, Global stabilization of linear periodically time-varying switched systems via matrix inequalities, J. Control Theory Appl. 4 (2006), 26 - 31.
  39. Vũ Ngọc Phát, Piyapong Niamsup, Stability of linear time-varying delay systems and applications to control problems, J. Comput. Appl. Math. 194 (2006), 343 - 356.
  40. Vũ Ngọc Phát, Sufficient conditions for stabilizability of linear periodic differential equations, Southeast Asian Bull. Math. 30 (2006), 331 - 340.
  41. Vũ Ngọc Phát, P. Niamsup, Stabilization of linear nonautonomous systems with norm-bounded controls, J. Optim. Theory Appl. 131 (2006), 135 - 149.
  42. Hà Tiến Ngoạn, Nguyen Thi Nga, On the hyperbolicity of some systems of nonlinear first-order partial differential equationsVietnam J. Math. 34 (2006), 109 - 128.
  43. Pham Ngoc Anh, Lê Dũng Mưu, Contraction mapping fixed point algorithms for solving multivalued mixed variational inequalities,  Optimization with multivalued mappings, 231 - 249, Springer Optim. Appl. 2, Springer, New York, 2006.
  44. Pham Ngoc Anh, Lê Dũng Mưu, Lagrangian duality algorithms for finding a global optimal solution to mathematical programs with affine equilibrium constraints, Nonlinear Dyn. Syst. Theory 6 (2006), N0 3, 225 - 244.
  45. Đỗ Văn Lưu, P. X. Trung, Theorems of the alternative for inequality-equality systems and optimality conditions, Nonlinear Functional Analysis and Applications, 11 (2006), 21 - 35.
  46. Dinh Quang Luu, On convergence of vector-valued weak amarts and pramarts, Vietnam J. Math. 34 (2006), 179 - 187.
  47. Angelo Guerraggio, Dinh The Luc, Properly maximal points in product spaces, Math. Oper. Res. 31 (2006), 305 - 315.
  48. Dinh The Luc, P. Q. Khanh and N. D. Tuan, Local uniqueness of solutions for equilibrium problems, Adv. Nonlinear Var. Inequal. 9 (2006), 13 - 27.
  49. Luc Dinh The, Phong Thai Quynh, Volle Michel, A new duality approach to solving concave vector maximization problems, J. Global Optim. 36 (2006), 401 - 423.
  50. Gary F. Birkenmeier, Dinh Van Huynh, Jin Yong Kim, Jae Keol Park, Extending the property of a maximal right ideal, Algebra Colloq. 13 (2006), N0 1, 163 - 172.
  51. Dinh Van Huynh, S. T. Rizvi, Characterizing rings by a direct decomposition property of their modules, J. Aust. Math. Soc. 80 (2006), 359 - 366.
  52. Lê Tuấn Hoa, Eero Hyry, Castelnuovo-Mumford regularity of canonical and deficiency modules, J. Algebra 305 (2006), 877 - 900,  preprint
    arXiv:math/0605122.
  53. Lê Tuấn Hoa, Stability of associated primes of monomial ideals, Vietnam J. Math. 34 (2006), 473 - 487.
  54. L. X. Yang, Đinh Nho Hào, and H. Sahli, Motion estimation by hybrid diffusion: theory and implementation, J. Inverse Ill-Posed Probl. 14 (2006), 307 - 330.
  55. Hélène Esnault, Phùng Hồ Hải, The Gauss-Manin connection and Tannaka duality, Int. Math. Res. Not. 2006, Art. ID 93978, 35 pp.
  56. Trương Xuân Đức Hà, Variants of the Ekeland variational principle for a set-valued map involving the Clarke normal cone, J. Math. Anal. Appl. 316 (2006), 346 - 356.
  57. Nguyen Viet Dung, Contravariant finiteness and pure semisimple rings. In: Algebra and its applications, 111 - 124, Contemp. Math. 419, Amer. Math. Soc., Providence, RI, 2006.
  58. Nguyễn Tự Cường, Nguyen Thi Hong Loan, A blowing-up characterization of pseudo Buchsbaum modules, Vietnam J. Math. 34 (2006), 449 - 458.
  59. Nguyễn Minh Chương, Nguyen Xuan Thuan, Random nonlinear variational inequalities for mappings of monotone type in Banach spaces, Stochastic Analysis and Applications, 24 (2006), 489 - 499.
  60. Nguyễn Minh Chương, Tran Tri Kiet, On a nonclassical boundary value problem for a parabolic pseudo-differential equation, Differentsialnye Uravneniya 42 (2006), N0 5, 707 - 709. (in Russian)
  61. Nguyễn Minh Chương, Yu. V. Egorov, Dang Anh Tuan, On a nonclassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces, Dokl. Akad. Nauk 411 (2006), 732 - 735. (in Russian)
  62. Ronen Peretz, Nguyễn Văn Châu, Carlos Gutierrez, L. Andrew Campbell, Iterated images and the plane Jacobian conjecture, Discrete Contin. Dyn. Syst. 16 (2006), N0 2, 455 - 461, preprint arXiv:math/0411245.
  63. Nguyễn Văn Châu, Integer points on a curve and the plane Jacobian problem, Ann. Polon. Math. 88 (2006), 53 - 58.
  64. Nguyễn Văn Châu, On nonsingular polynomial maps of $\Bbb R^2$, Ann. Polon. Math. 88 (2006),193 - 204.
  65. Phan Thành An, A new type of stable generalized convex functions. JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), 10 pp.